# SDR UIEA2017090101589

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,467 hours, 18,232 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Part serial: LL3720
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO ENGINE START ON SINGLE IGNITER,  LEFT ENGINE SWITCHED TO BOTH AND STARTED FINE.  REMOVED AND REPLACED NR 1 ENGINE SYSTEM NR 1 EXCITER IGNITION BOX  IAW AMM 74-11-01, OPS CHECKED GOOD IAW AMM 74-00-00.
